# SDR UPS04142924

- Difficulty date: August 10, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAIN ENTRY DOOR RED LIGHT WILL NOT TEST.  FOUND PIN -C- AT CONNECTOR 1587 PUSHED BACK.  SEATED PIN, CHECKS NORMAL AMM 52-73-00-5.  PLACARD REMOVED.
